MAUDE Adverse Event Report: ABBOTT LABORATORIES PRISM HCV; ANTI-HCV

ABBOTT LABORATORIES PRISM HCV; ANTI-HCV
Catalog Number 06D18-68
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed an increase in repeat reactive results after switching to prism hcv reagent lot 74080m500.The repeat reactive samples were sent out for confirmatory testing and most of the results came back nonreactive.No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
No customer returns were available for investigation.Customer complaint data was reviewed and no adverse trends were identified.Normal complaint activity was seen for prism hcv reagent lot 74080m500.Review of field data indicates that the initial and repeat reactive rates for the prism hcv reagent lot 74080m500 are less than the package insert upper 95% confidence intervals.Labeling was reviewed and found to be adequate.Based on the available information no product deficiency of the prism hcv assay was identified.

Brand Name
PRISM HCV
Common Device Name
ANTI-HCV
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key6764713
Report Number1415939-2017-00164
Device Sequence Number1491336
Product Code MZO
UDI-Device Identifier00380740062996
UDI-Public(01)00380740062996(17)180116(10)74080M500
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/16/2018
Device Catalogue Number06D18-68
Device Lot Number74080M500
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/14/2017
Supplement Date Received by Manufacturer08/07/2017
Initial Report FDA Received Date08/03/2017
Supplement Report FDA Received Date08/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1